MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the tip of the guidewire detached inside a patient during a procedure.The 70-80% stenosed target lesion was located in the moderately tortuous and moderately calcified pedal arch.A savion flx guidewire was selected for use.The guidewire was successfully prepped and a 2x40 coyote balloon was advanced over the wire without issue.The wire and the balloon were advanced into the pedal arch.The wire was always out in front of the balloon while advancing.During removal of the balloon over the wire, the tip of the wire had detached in the distal lateral plantar artery.The tip of the wire was removed from the patient with a snare.The procedure was completed with a good result and there were no patient complications.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by mfr: the guidewire and a 0.5 inch section of the detached polymer jacket distal tip were returned with its original pouch.A review of media revealed the label was in good condition.No damages were observed on the pouch surface.A visual inspection of the returned device found the detached section was located approximately at 117.7 inches from the proximal end.No more visual damages were found in the device.The overall length did not meet dimensional specification.
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10448912
Report Number2134265-2020-11580
Device Sequence Number19662209
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0025683348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;